# SDR UPS97224736

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, HFEC INSPECTION OF 41 SECTION EXHIBITS CRACK INDICATIONS AT BS 235.8 RIGHT WS 210, 214 AND 218  REQUIRE FURTHER ACCESS FOR INVESTIGATION (FASTNER REMOVAL).  AREA WAS FOUND TO BE CRACKED FOLLOWING DAMAGE REMOVAL REPAIRS WERE COMPLETED PER EO B727-5330-0795 AND SRM 53-30-3.
